# SDR IPXA2024031397688

- Difficulty date: March 5, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,236 hours, 22,512 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141N485059
- Part serial: UP49381
- Condition: Warning Message
- Location: L2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** L SIDE WINDOW EICAS WITH INOP LIGHT R&R LH #2 SLIDING WINDOW ASSY PER AMM 56-11-02. ALL TESTS SATIS, PLACARD REMOVED.
